# SDR C77A20150811004

- Difficulty date: August 11, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 21,472 hours, 12,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 17086655003
- Condition: Corroded
- Location: Fuselage
- Part time: 21,472 hours, 12,350 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT INTERIOR FUSELAGE WASTE CUT OUT DOOR STRUCTURE RETAINERS HAS CORROSION, BETWEEN STATION 22270.0 & 22680.0 & STRINGER 26R.  REMOVED & DISCARDED WASTE PAN RETAINERS 170-86654-003 & 170-86655-003 IAW EO-E175X-5300-004.2 WO 1938853.
